Santa Fe Road Runners Club’s Camp Marafiki
International Running Camp

July 28 – August 4th, 2013 Santa Fe, New Mexico
Camp Marafiki 2013 (based upon 2012 schedule – subject to change)

 

Sunday, July 27

  • 10.00a- 2.00p Runners arrive ABQ International Sunport
  • 2.00pVans depart Albuquerque for Santa Fe
  • 3.30p Check-in to hotel
  • 4.15p- 5.15p Run #1: Cross of the Martyrs (easy: 45 min)
  • 6.15p- 8.30p Welcome Reception
Monday, July 28 (Santa Fe Opera night Tosca performance)

  • 6.15a Vans depart hotel
  • 6.45a- 8.30a Run #2: “Supa Stupa” Hills. Amount of repeats will vary by fitness level
  • 9.15a Breakfast at hotel
  • 10.30a- 11.00a Lecture #1: Stefan Anderman: Resistance Training for runners
  • 11.00a- 11.30a Lecture #2  Cont. Stefan Anderman: Practical Movement
  • 11.30a- 12.noon Lecture #3:  Patrick Kiptum: Mounting a comeback 
  • 12.noon- 3.45p FREE TIME (lunch on own)
  • 3.45p- 5.00p Lecture #4: Stefanie Tierney: Nutrition lecture
  • 5.15p- 6.30p Run #3: 1:00 + Recovery Run: Spur Trail out and back 6 miles total
  • 6.45p Drop off at hotel
  • 7pm head to tailgate at Santa Fe Opera
Tuesday, July 29

  • 6.15a Vans depart hotel
  • 7.30a- 9.00a Run #4: River Trail/Bosque run In albuquerque (mid-distance progression run 1 hr to 1hr 30 min) The run the guys do the most consistently for serious training!
  • 9.30aBreakfast at The Range (Bernalillo)
  • 10.30am one van back to Santa fe
  • 11.15a- 3.00  2nd Vans leave for petroglyphs? in La Cienega
  • 3.45p Vans arrive back to hotel
  • 5.45p Hotel pick up:
  • 6.00p- 7.30p Dinner Flamenco @ El Farol Dinner watch performance 8 pm
  • 10:30-11p Arrive back at hotel
Chaco Canyon
Wednesday, July 30

  • 7.00a Vans leave hotel
  • 7.30a- 9.00a Run #5: Rail Trail; Spur Trail to Rabbit Road (m)
  • 9.45a Breakfast at hotel
  • 10.45a- 11.15a Lecture #5: Marc Esposito: Minimizing damages
  • 11.15a- 12.noon Lecture #6: Ryan Bolton Periodization
  • 12.Noon- 3:00p FREE TIME (lunch on own)
  • 3:00 pm Leave for OJO  Caliente
  • 4.15p- 6.15p Run #6: Run at Ojo caliente, optional soak in hot springs after $25 fee
  • 6.30p Drop off at hotel (dinner on own)
Thursday, July 31 

  • 6.30a Vans leave hotel
  • 7.00a- 8.30a Run #7: Santa Fe High School (Track workout)
  • 8:30am Breakfast at hotel
  • 9:30am-10:30 Lecture #7:Jon woo Altitude Training
  • 10:30-11:15am Lecture #8: Mbarak Huissein: Masters Running  
  • 11:30 am-12:30: Lunch on own
  • 12:30 pm: Vans leave hotel for…Nambe
  • 4.00p Run # 8   Nambe Loop (Easy run, 1, 2, or 3 loops) Possible Photo Opportunity Petr Jerabek
  • 6.00p Arrive back at hotel (dinner on own)
Friday, August 1

  • 6.00a Vans leave hotel
  • 6.15a- 7.45a Run #9: La Tetilla (pace run: 45 min to 1:10 min)
  • 9.15a Breakfast at hotel
  • 8.30a- 9.15a Lecture #9: Tristan Mannix: Running shoes and Barefoot running
  • 9.30a- 10.30a Genoveva Community Center(optional  gym workout and or swim)
  • 10.30a – 3.45p FREE TIME (lunch on own)
  • 3.45p- 4.15p Lecture #10: Ask the Pros Andrew, Jonathan, Bernard
  • 4.15p- 5.00p Lecture #11: Peter coaching/running experience
  • 5.15p- 6.15p [optional run: Upper Canyon Road (easy: 45 min)] run from hotel
    Dinner on own

Saturday, August 2

  • 6.00a Vans leave for Final Run
  • 6.30a- 9.00a Run #10: TBD depending on trail closures
  • 10.00a Breakfast at hotel
  • 11.00a- 6.30p FREE TIME (lunch on own)
    [OPTIONAL ACTIVITY: Albuquerque Wine Tasting Tour. Vans will leave hotel at noon; vans return from Albuquerque at 5.30pm
  • 6.45p Hotel pick up
  • 7.00p-9.30p Kenyan Banquet at Via Caballero
  • 9.45p Drop off hotel

 

Sunday, August 3

  • 5.30a meet for OPTIONAL sunrise run
  • 5.35a- 6.15a Circle the City run (easy 40 min)
  • 6.30a- 9.15a Breakfast and hotel check out
  • 7.30a First van leaves for airport (flight departures 9.30a-10.30a)
  • 8.30a Second van leaves for airport (flight departures 10.30a-12noon)
  • 10.00a Third van leaves for airport (after 12noon)
Premium Wordpress Themes